The Equivalence of Two Models for Ordinal Data. Läärä, E. & Matthews, J. N. S. Biometrika, 72:206-7, 1985.
bibtex   
@article{laa85equ,
  title = {The Equivalence of Two Models for Ordinal Data},
  volume = {72},
  journal = {Biometrika},
  author = {L{\"a}{\"a}r{\"a}, E. and Matthews, J. N. S.},
  year = {1985},
  keywords = {ordinal-logistic-model,continuation-ratio,complementary-log-log},
  pages = {206-7},
  citeulike-article-id = {13264441},
  posted-at = {2014-07-14 14:09:35},
  priority = {0}
}
Downloads: 0